# SDR AALA20101107DFW06

- Difficulty date: November 4, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 53,970 hours, 18,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LEFT NUMBER 4 DOOR INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 4 DOOR EMERGENCY LIGHT.  OPS CHECKS NORMAL.
